MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. PRELUDE IDEAL¿ HYDROPHILIC INTRODUCER SHEATH

MERIT MEDICAL SYSTEMS, INC. PRELUDE IDEAL¿ HYDROPHILIC INTRODUCER SHEATH
Catalog Number PID6F11021SC
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed and no exception documents were found.
 
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a procedure, the dilator was unable to be withdrawn from the sheath as the hub had been broken off inside the sheath.New unit was used to complete the procedure and no patient injury reported.

Brand Name
PRELUDE IDEAL¿ HYDROPHILIC INTRODUCER SHEATH
Common Device Name
INTRODUCER SHEATH
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 merit parkway
south jordan UT 84095
MDR Report Key9242436
Report Number1721504-2019-00091
Device Sequence Number1935014
Product Code DYB
UDI-Device Identifier10884450317485
UDI-Public10884450317485
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K173750
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/30/2020
Device Catalogue NumberPID6F11021SC
Device Lot NumberH1463488
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/05/2019
Supplement Date Received by Manufacturer11/07/2019
Initial Report FDA Received Date10/25/2019
Supplement Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1